Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does intake of Zithromax and Motrin cause delayed periods?

i had sex about the end of october, we used protection and everything, also it s kinda hard to get pregnant if he doesn t even cum in me but i m still terrified. i was prescribed zithromax and i took it for about a week then i had to start on 800 mg of motrin twice a day. could that cause me to be late on my period or miss it?
Fri, 11 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is less likely that Zithromax and Mortin intake will effect your menstrual cycle.

However, stress and infections may delay periods for a few days. It should be always remembered that no means of contraception is 100% effective except removal/block of reproductive organ or gonad.

Apart from that, the pre-ejaculatory fluid may contain few sperms and that is not a reliable method to follow.

In my view, you can take a urine pregnancy test at home or see a doctor and take blood beta HCG, ultrasound to find the out the cause of delayed periods.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ayesha Shareef, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am 27 years old, I am sexually active. I have been getting regular menstruation in the past year, however my period is now a few days late. In the last few days, I have been getting very very light spotting (brownish spotting) for 5 days then it stopped. I did a pregnancy test and it has been confirmed that I am NOT pregnant. I want to ask: 1) What causes this sort of spotting and 2) Could this be symptoms of STDs? Other factors that I have: recently I have been stressed about exams and have changed my diet slightly i.e. less carbohydrate intake, could these influence why I have been getting spotting? Your answer would be greatly appreciated. Thanks, C

doctor1 MD

I had my period on May 17-22. I had unprotected sex one week after and took Prostinor 2. On June 2, I started bleeding and i thought it was an early period since this happens in all cases where I have to take Postinor 2. I would normally have my regular menses 5weeks after this bleeding due to Postinor 2 intake. However, this time is slightly different. I thought I had a period June 2-6 but I have been reading on the forum that it might be bleeding due to Postinor 2. It s July 23 and I haven t had a period since my last encounter on June 2. I took a pregnancy test and I m not pregnant but it s really scary and I m use to my 28days cycle. Is something wrong with me?

doctor1 MD

Hi. I had taken primolut for 6 6th Jan-11 Jan) days to delay periods in January2015 on account of my marriage my period came on 14th Jan. It s been over 40 days now n still no period n pregnancy is negative. Pls advice if it s side effect of primolut!